Research Repository

Fibonacci type semigroups

Williams, G (2014) 'Fibonacci type semigroups.' Algebra Colloquium, 21 (4). 647 - 652. ISSN 1005-3867

[img]
Preview
Text
FibonacciSemigps.pdf

Download (132kB) | Preview

Abstract

© 2014 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, and Suzhou University. We study "Fibonacci type" groups and semigroups. By establishing asphericity of their presentations we show that many of the groups are infinite. We combine this with Adjan graph techniques and the classification of the finite Fibonacci semigroups (in terms of the finite Fibonacci groups) to extend it to the Fibonacci type semigroups.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Gerald Williams
Date Deposited: 22 May 2012 15:52
Last Modified: 04 Feb 2019 16:15
URI: http://repository.essex.ac.uk/id/eprint/2400

Actions (login required)

View Item View Item